American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Beatrous and Jacob Burbea. Positive-definiteness and its applications to interpolation problems for holomorphic functions . Trans. Amer. Math. Soc. 284 (1984) 247-270. MR 742424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. V. Jackson. On the boundary values of Riemann's mapping function . Trans. Amer. Math. Soc. 259 (1980) 281-297. MR 561837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Saburou Saitoh. The Dirichlet norm and the norm of Szeg\H o type . Trans. Amer. Math. Soc. 254 (1979) 355-364. MR 539923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Saburou Saitoh. The Bergman norm and the Szeg\H{o} norm . Trans. Amer. Math. Soc. 249 (1979) 261-279. MR 525673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1